MAUDE Adverse Event Report: APOLLO ENDOSURGERY OVERSTITCH 2-0 POLYPROPYLENE SUTURE; ENDOSCOPIC TISSUE APPROXIMATION DEVICE

APOLLO ENDOSURGERY OVERSTITCH 2-0 POLYPROPYLENE SUTURE; ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Model Number PLY-G02-020-APL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an overstitch suture was used during an endoscopic sleeve gastroplasty (esg) procedure on (b)(6) 2025.During the course of the patient's treatment, the patient reported a loss of restriction and a lack of weight loss.A follow up endoscopy was conducted in (b)(6) 2026.The physician observed that the sutures were no longer in place.There was no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block d4, h4.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6 device code a0401 is being used to capture the reportable event of suture break.
 
Additional Manufacturer Narrative
Block d4, h4 detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6 device code a0401 is being used to capture the reportable event of suture break.Additional information block a1, a2, a3a, a3b, b5 updated based on additional information received on march 05, 2026.Device evaluation block h11 the overstitch suture was not returned and no media was available for analysis.Product analysis could not be performed, for this reason and due to the lack of evidence, the reported event of suture break could not be confirmed.A risk review of the overstitch suture was completed and confirmed that the events of suture break, therapeutic response decreased and endoscopic procedure were defined in the risk documentation.These event types have been accounted for during product risk analysis to support acceptable risk benefit for the product.A review of the device history record (dhr) could not be performed because the ship history review could not be completed due to the unavailable documentation.Based on all gathered information, there is not enough evidence to determine whether the suture break was due to the physician's technique during the procedure or was related to a device malfunction.For the events therapeutic response decreased and endoscopic procedure, it happened during the procedure, and the most probable cause of this reported issue cannot be established due to lack of evidence.All compiled information on this investigation determines that the most probable cause is "unable to exclude device problem".
 
Event or Problem Description
It was reported to boston scientific corporation that an overstitch suture was used during an endoscopic sleeve gastroplasty (esg) procedure on (b)(6) 2025.During the course of the patient's treatment, the patient reported a loss of restriction and a lack of weight loss.A follow up endoscopy was conducted on (b)(6) 2026.The physician observed that the sutures were no longer present, indicating a suture failure.There was no patient complications reported as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6 device code a0401 is being used to capture the reportable event of suture break.Additional information block b7 and d4 updated based on additional information received on march 25, 2026.

Brand Name
OVERSTITCH 2-0 POLYPROPYLENE SUTURE
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Manufacturer (Section D)
APOLLO ENDOSURGERY
1120 s. capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
ASSUT EUROPE SPA
via giuseppe gregoraci 12
rome, rm 00137
IT   00137
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24462605
Report Number3005099803-2026-00756
Device Sequence Number21184879
Product Code OCW
UDI-Device Identifier10811955020732
UDI-Public(01)10811955020732(11)241216(17)291216(10)24SE12547
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K191439
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPLY-G02-020-APL
Device Catalogue NumberPLY-G02-020-APL
Device Lot Number24SE12547
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer02/26/2026
03/25/2026
05/08/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date03/23/2026
04/20/2026
06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age40 YR
Patient SexFemale